# SDR ABXA050140

- Difficulty date: May 17, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DWG53AA18STC055
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SEAT TRACK AT FS 579 LEFT BLOWN AT SPLICE.  REMOVED AND REPLACED LEFT OUTBOARD SEAT TRACK FS 579 - 560.
